# SDR 9711949936

- Difficulty date: June 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1799U
- Make and model: Doug DC-9-31
- Aircraft serial: 47370
- System (JASC): 3350 · Emergency Lighting
- Part: Batteries
- Condition: Discharged
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

COCKPIT EMERGENCY LIGHTS INOPERATIVE DURING TEST.  REPLACED BATTERIES IN PACK.  OPERATIONAL CHECK NORMAL.
